FLUTICASONE NASAL SPRAY — Side Effects and Special Considerations

Home Forums Anti-Allergy Fluticasone Diskus / Fluticasone Nasal Spray FLUTICASONE NASAL SPRAY — Side Effects and Special Considerations

This topic contains 2 replies, has 2 voices, and was last updated by  LunaRN 1 month, 1 week ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #566

    LunaRN
    Moderator

    Like most medications, Fluticasone Nasal Spray may cause unwanted effects which includes, but is not limited to:

    COMMON SIDE EFFECTS
    1. dizziness
    2. headache
    3. bloody mucus in the nose
    4. dryness, burning, irritation, or stinging in the nose
    5. diarrhea
    6. nausea
    7. vomiting

    Mild side effects may go away within a few days or a couple of weeks. If they’re more severe or don’t go away, consult with your doctor.

    SERIOUS SIDE EFFECTS
    1. severe face pain
    2. severe or frequent nosebleeds
    3. thick nasal discharge
    4. feeling faint
    5. fever, sore throat, chills, cough, and other signs of infection
    6. wheezing
    7. whistling sound from the nose
    8. difficulty breathing or swallowing
    9. hives
    10. hoarseness
    11. rash
    12. swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
    13. itching

    SPECIAL CONSIDERATIONS
    1. This medicine is for use only in the nose. Do not get any of it in your eyes or on your skin. If you get it in your eyes or on your skin, rinse it off right away.

    2. You may need to use this medication for a few days before you will begin to feel better.

    3. This may cause holes or ulcers in the cartilage of the nose and delay wound healing. If you have had nose surgery, a nose injury, or an infection in your nose in the last few months, inform your doctor before using this medicine.

    #567

    richardrodriguez
    Participant

    I was started with this medication last month and I have been scheduled for an eye exam next week. What could be the reason for this?

    #568

    LunaRN
    Moderator

    There have been studies that corticosteroid could raise intraocular pressure and thin central cornea. Since this medication contains corticosteroid, it may increase the risk of developing glaucoma or cataracts. Though this does not occur to everyone, your doctor probably prefer for you to have an eye exam to check that your medication is not causing you any damaging side effects.

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.